Gennadii Vladimirovich Belyi

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)139-140
JournalUspekhi Matematicheskikh Nauk
Volume57
Issue number5(347)
StatePublished - 2002

Cite this

Gennadii Vladimirovich Belyi. / Bogomolov, Fedor; al.

In: Uspekhi Matematicheskikh Nauk, Vol. 57, No. 5(347), 2002, p. 139-140.

Research output: Contribution to journalArticle

Bogomolov, F & al. 2002, 'Gennadii Vladimirovich Belyi', Uspekhi Matematicheskikh Nauk, vol. 57, no. 5(347), pp. 139-140.
Bogomolov, Fedor ; al. / Gennadii Vladimirovich Belyi. In: Uspekhi Matematicheskikh Nauk. 2002 ; Vol. 57, No. 5(347). pp. 139-140.
@article{134769ee201044e7a2b58a9cfb7935a4,
title = "Gennadii Vladimirovich Belyi",
author = "Fedor Bogomolov and al.",
year = "2002",
language = "English (US)",
volume = "57",
pages = "139--140",
journal = "Uspekhi Matematicheskikh Nauk",
number = "5(347)",

}

TY - JOUR

T1 - Gennadii Vladimirovich Belyi

AU - Bogomolov, Fedor

AU - al.,

PY - 2002

Y1 - 2002

M3 - Article

VL - 57

SP - 139

EP - 140

JO - Uspekhi Matematicheskikh Nauk

JF - Uspekhi Matematicheskikh Nauk

IS - 5(347)

ER -